Panadol Rapid Caplet
Directions / Dosage
Adults and children over 12 years: Take 2 caplets every 4-6 hours with water as required (maximum 8 caplets in 24 hours)
Use Panadol Rapid for:Fast, effective temporary relief of pain and discomfort associated with:* Headache/tension headache * Toothache * Cold & flu symptoms * Migraine headache * Sore throat * Muscular aches * Period Pain Helps reduce fever.Suitable for:* People with stomach ulcers* Breastfeeding mothers* Asthmatics sensitive to aspirin and NSAIDs.
* Paracetamol 500mg* Potassium sorbate* Sodium; two caplets contain 344mg (15mmol) sodium, which should be taken into account by those on a low sodium diet Contains no gluten, lactose or sugar.
Do not use Panadol Rapid: * if using other medicines containing paracetamol* if any of the seals on the package are broken* if the package use-by date has expired* for children below 12 years of age* for more than 48 hours for children aged 12-17 except on medical advice* for more than a few days at a time in adults except on medical advice.
Minimum order is
in increments of
Click Up/Down Arrows to change Order Amount
Linden Park Pharmacy 93 Devereux Road, Linden Park, SA 5065
ABN: 76 010 575 547 p: (08) 8379 1754